# SDR ASAA2024011147284

- Difficulty date: January 11, 2024
- Submitted: January 17, 2024
- Operation: Air carrier
- Aircraft: N320AS
- Make and model: Boeing 737990
- Aircraft serial: 33680
- Aircraft time: 66,940 hours, 27,089 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Case
- Condition: Damaged
- Location: Apu Compressor
- Part time: 28,114 hours, 46,967 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

AFTER STARING APU AND BRINGING PACKS ON-LINE THE SMELL OF DIRTY SOCKS PERMINATES THE CABIN. GROUNDED - YES. PERFORMED CONDITIONAL INSP REF AMM 05-51-56 SMOKE FUMES IN CABIN  PERFORMED ENG RUN REF FIM 21-00 TASK 806  IDENTIFIED FUMES WITH APU BLEED ON L PACK ON  RIGHT PACK OFF. NO NOTICEABLE FUMES IN ALL OTHER CONFIGURATIONS. ODOR IS LEVEL 1. SWABBED APU LOAD COMPRESSOR CASE FOUND EVIDENCE OF OIL CONTAMINATION. REMOVED AND REPLACED APU AMM 49-11-00/401.
